Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

REFLEXIVE-INSENSITIVE MODAL LOGICS

Texto completo
Autor(es):
Gilbert, David R. [1] ; Venturi, Giorgio [1]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Univ Estadual Campinas, Ctr Log Epistemol & Hist Sci, BR-13083859 Sao Paulo - Brazil
Número total de Afiliações: 1
Tipo de documento: Artigo Científico
Fonte: Review of Symbolic Logic; v. 9, n. 1, p. 167-180, MAR 2016.
Citações Web of Science: 2
Resumo

We analyze a class of modal logics rendered insensitive to reflexivity by way of a modification to the semantic definition of the modal operator. We explore the extent to which these logics can be characterized, and prove a general completeness theorem on the basis of a translation between normal modal logics and their reflexive-insensitive counterparts. Lastly, we provide a sufficient semantic condition describing when a similarly general soundness result is also available. (AU)

Processo FAPESP: 13/25095-4 - Teoria des conjuntos e sua lógica interna
Beneficiário:Giorgio Venturi
Linha de fomento: Bolsas no Brasil - Pós-Doutorado